Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Diffraction of a plane shear elastic wave by a circular rigid disk and a penny-shaped crack


Authors: D. L. Jain and R. P. Kanwal
Journal: Quart. Appl. Math. 30 (1972), 283-297
DOI: https://doi.org/10.1090/qam/99726
MathSciNet review: QAM99726
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. L. Jain and R. P. Kanwal, An integral equation perturbation technique in applied mathematics-II, applications to diffraction theory, Appl. Anal. (1972)
  • [2] D. L. Jain and R. P. Kanwal, An integral equation method for solving mixed boundary value problems., SIAM J. Appl. Math. 20 (1971), 642–658. MR 0288401, https://doi.org/10.1137/0120064
  • [3] R. A. Westmann, Asymmetric mixed boundary-value problems of the elastic half-space, Trans. ASME Ser. E.J. Appl. Mech. 32 (1965), 411–417. MR 0184483
  • [4] A. K. Mal, Dynamic stress intensity factors for a non-axisymmetric loading of the penny-shaped crack, Int. J. Engng. Sci. 6, 725-733 (1968)
  • [5] Ram P. Kanwal, Linear integral equations, Modern Birkhäuser Classics, Birkhäuser/Springer, New York, 2013. Theory & technique; Reprint of the 2nd (1997) edition [MR1427946]. MR 2986176
  • [6] B. Noble, Integral equation perturbation methods in low-frequency diffraction., Electromagnetic waves, Univ. of Wisconsin Press, Madison, Wis., 1962, pp. pp 323–360. MR 0135459
  • [7] P. J. Barrat and W. D. Collins, The scattering cross section of an obstacle in an elastic solid for plane harmonic waves, Proc. Camb. Phil. Soc. 61, 969-981 (1965)
  • [8] G. N. Bycroft, Forced vibrations of a rigid circular plate on a semi-infinite elastic space and on an elastic stratum, Philos. Trans. Roy. Soc. London. Ser. A. 248 (1956), 327–368. MR 0086506, https://doi.org/10.1098/rsta.1956.0001
  • [9] H. Liebowitz (editor), Fracture, an advanced treatise, Vol. II, Academic Press, New York, 1968, 146.
  • [10] I. A. Robertson, Diffraction of a plane longitudinal wave by a penny-shaped crack, Proc. Camb. Phil. Soc. 63, 229-238 (1967)


Additional Information

DOI: https://doi.org/10.1090/qam/99726
Article copyright: © Copyright 1972 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website